About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 815870, 19 pages
http://dx.doi.org/10.1155/2012/815870
Research Article

Some Fixed-Point Results for a -Weak Contraction in -Metric Spaces

1Department of Mathematics, Hashemite University, Zarqa, Jordan
2Faculty of Applied Sciences, University Politehnica of Bucharest, 313 Splaiul Independenţei, 060042 Bucuresti, Romania

Received 7 August 2012; Accepted 4 September 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Wasfi Shatanawi and Mihai Postolache. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux equation int egrals,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.
  2. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Zentralblatt MATH
  3. M. Abbas, A. R. Khan, and T. Nazir, “Coupled common fixed point results in two generalized metric spaces,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6328–6336, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Abbas, T. Nazir, and S. Radenović, “Some periodic point results in generalized metric spaces,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 4094–4099, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. M. Abbas, T. Nazir, and P. Vetro, “Common fixed point results for three maps in G-metric spaces,” Filomat, vol. 25, no. 4, pp. 1–17, 2011. View at Publisher · View at Google Scholar
  6. M. Abbas and B. E. Rhoades, “Common fixed point results for noncommuting mappings without continuity in generalized metric spaces,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 262–269, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. Aydi, B. Damjanović, B. Samet, and W. Shatanawi, “Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2443–2450, 2011. View at Publisher · View at Google Scholar
  8. H. Aydi, W. Shatanawi, and C. Vetro, “On generalized weak G-contraction mapping in G-metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4223–4229, 2011. View at Publisher · View at Google Scholar
  9. H. Aydi, “Generalized cyclic contractions in G-metric spaces,” The Journal of Nonlinear Sciences and Applications. In press.
  10. H. Aydi, E. Karapınar, and B. Samet, “Remarks on some recent fixed point theorems,” Fixed Point Theory and Applications, vol. 2012, p. 76, 2012. View at Publisher · View at Google Scholar
  11. H. Kumar Nashine and H. Aydi, “Generalized altering distances and common fixed points in ordered metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 736367, 23 pages, 2012. View at Publisher · View at Google Scholar
  12. B. S. Choudhury and P. Maity, “Coupled fixed point results in generalized metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 73–79, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. L. Gajić and Z. Lozanov-Crvenković, “A fixed point result for mappings with contractive iterate at a point in G-metric spaces,” Filomat, vol. 25, no. 2, pp. 53–58, 2011. View at Publisher · View at Google Scholar
  14. L. Gajić and Z. Lozanov-Crvenković, “On mappings with contractive iterate at a point in generalized metric spaces,” Fixed Point Theory and Applications, Article ID 458086, 16 pages, 2010. View at Zentralblatt MATH
  15. L. Gholizadeh, R. Saadati, W. Shatanawi, and S. M. Vaezpour, “Contractive mapping in generalized, ordered metric spaces with application in integral equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 380784, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. Öztürk and M. Başarir, “On some common fixed point theorems with ϕ-maps on G-cone metric spaces,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 1, pp. 121–133, 2011.
  17. A. Kaewcharoen, “Common fixed point theorems for contractive mappings satisfying ϕ-maps in G-metric spaces,” Banach Journal of Mathematical Analysis, vol. 6, no. 1, pp. 101–111, 2012.
  18. A. Kaewcharoen and A. Kaewkhao, “Common fixed points for single-valued and multi-valued mappings in G-metric spaces,” International Journal of Mathematical Analysis, vol. 5, no. 33–36, pp. 1775–1790, 2011.
  19. K. P. R. Rao, A. Sombabu, and J. R. Prasad, “A common fixed point theorems for six expansive mappings in G-metric spaces,” Kathmandu University Journal of Science, Engineering and Technology, vol. 7, pp. 113–120, 2011.
  20. Z. Mustafa, H. Obiedat, and F. Awawdeh, “Some fixed point theorem for mapping on complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 12 pages, 2008. View at Publisher · View at Google Scholar
  21. Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 917175, 10 pages, 2009. View at Publisher · View at Google Scholar
  22. Z. Mustafa, M. Khandagji, and W. Shatanawi, “Fixed point results on complete G-metric spaces,” Studia Scientiarum Mathematicarum Hungarica, vol. 48, no. 3, pp. 304–319, 2011. View at Publisher · View at Google Scholar
  23. Z. Mustafa, F. Awawdeh, and W. Shatanawi, “Fixed point theorem for expansive mappings in G-metric spaces,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 49–52, pp. 2463–2472, 2010.
  24. R. Saadati, S. M. Vaezpour, P. Vetro, and B. E. Rhoades, “Fixed point theorems in generalized partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 797–801, 2010. View at Publisher · View at Google Scholar
  25. W. Shatanawi, “Fixed point theory for contractive mappings satisfying Φ-maps in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 181650, 9 pages, 2010. View at Publisher · View at Google Scholar
  26. W. Shatanawi, “Some fixed point theorems in ordered G-metric spaces and applications,” Abstract and Applied Analysis, vol. 2011, Article ID 126205, 11 pages, 2011. View at Publisher · View at Google Scholar
  27. W. Shatanawi, “Coupled fixed point theorems in generalized metric spaces,” Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 3, pp. 441–447, 2011. View at Zentralblatt MATH
  28. N. Tahat, H. Aydi, E. Karapinar, and W. Shatanawi, “Common fixed points for single-valued and multi-valued maps satisfying a generalized contraction in G-metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 48, 2012. View at Publisher · View at Google Scholar
  29. V. Berinde, Iterative Approximation of Fixed Points, Springer, Berlin, Germany, 2007.
  30. V. Berinde, “General constructive fixed point theorems for Ciric-type almost contractions in metric spaces,” Carpathian Journal of Mathematics, vol. 24, no. 2, pp. 10–19, 2008. View at Zentralblatt MATH
  31. V. Berinde, “Approximating common fixed points of noncommuting almost contractions in metric spaces,” Fixed Point Theory, vol. 11, no. 2, pp. 179–188, 2010. View at Zentralblatt MATH
  32. V. Berinde and M. Păcurar, “Fixed points and continuity of almost contractions,” Fixed Point Theory, vol. 9, no. 1, pp. 23–34, 2008. View at Zentralblatt MATH
  33. M. Păcurar, “Sequences of almost contractions and fixed points,” Carpathian Journal of Mathematics, vol. 24, no. 2, pp. 101–109, 2008. View at Zentralblatt MATH
  34. M. Păcurar, “Remark regarding two classes of almost contractions with unique fixed point,” Creative Mathematics and Informatics, vol. 19, no. 2, pp. 178–183, 2010. View at Zentralblatt MATH
  35. B. Samet and C. Vetro, “Berinde mappings in orbitally complete metric spaces,” Chaos, Solitons & Fractals, vol. 44, no. 12, pp. 1075–1079, 2011. View at Publisher · View at Google Scholar
  36. W. Shatanawi, “Some fixed point results for a generalized ψ-weak contraction mappings in orbitally metric spaces,” Chaos, Solitons & Fractals, vol. 45, no. 4, pp. 520–526, 2012. View at Publisher · View at Google Scholar
  37. M. S. Khan, M. Swaleh, and S. Sessa, “Fixed point theorems by altering distances between the points,” Bulletin of the Australian Mathematical Society, vol. 30, no. 1, pp. 1–9, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH